Ringe mit eindeutiger Faktorzerlegung.

Hans-Heinrich Brungs

Journal für die reine und angewandte Mathematik (1969)

  • Volume: 236, page 43-66
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Brungs, Hans-Heinrich. "Ringe mit eindeutiger Faktorzerlegung.." Journal für die reine und angewandte Mathematik 236 (1969): 43-66. <http://eudml.org/doc/150930>.

author = {Brungs, Hans-Heinrich},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {associative rings},
pages = {43-66},
title = {Ringe mit eindeutiger Faktorzerlegung.},
url = {http://eudml.org/doc/150930},
volume = {236},
year = {1969},

AU - Brungs, Hans-Heinrich
TI - Ringe mit eindeutiger Faktorzerlegung.
JO - Journal für die reine und angewandte Mathematik
PY - 1969
VL - 236
SP - 43
EP - 66
KW - associative rings
UR - http://eudml.org/doc/150930
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.